All Title Author
Keywords Abstract


Anterior uveitis after treatment of age-related macular degeneration with ranibizumab and bevacizumab: uncommon complication

DOI: http://dx.doi.org/10.2147/OPTH.S31239

Keywords: antiangiogenic agent, complications, ocular inflammatory process, ranibizumab, bevacizumab, anterior uveitis

Full-Text   Cite this paper   Add to My Lib

Abstract:

nterior uveitis after treatment of age-related macular degeneration with ranibizumab and bevacizumab: uncommon complication Case report (1487) Total Article Views Authors: Damasceno N, Horowitz S, Damasceno E Published Date July 2012 Volume 2012:6 Pages 1201 - 1205 DOI: http://dx.doi.org/10.2147/OPTH.S31239 Received: 27 February 2012 Accepted: 17 April 2012 Published: 31 July 2012 Nadyr Damasceno,1 Soraya Horowitz,2 Eduardo Damasceno3 1,2Ophthalmology Department, Hospital Naval Marcilio Dias, Rio de Janeiro, Brazil; 3Department of Ophthalmology, Universidade Federal Fluminense, Niteroi, Brazil Abstract: The authors describe one case of anterior uveitis after treatment of age-related macular degeneration with both antiangiogenic drugs: ranibizumab and bevacizumab. The case is described as a complication of ranibizumab and bevacizumab due to an inflammatory process. Several reasons are suggested to explain this possibility, and the authors conclude that the main cause remains unknown.

Full-Text

comments powered by Disqus